A Cauchy Problem for an Ultrahyperbolic Equation
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1085-1090
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a8,
author = {D. P. Kostomarov},
title = {A {Cauchy} {Problem} for an {Ultrahyperbolic} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1085--1090},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a8/}
}
D. P. Kostomarov. A Cauchy Problem for an Ultrahyperbolic Equation. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1085-1090. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a8/